| Model Number |
900013B01 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of 20190531 showed no other similar product complaint(s) from this lot number.Device not returned for evaluation.
Event or Problem Description
It was reported in the picc catheter placement for the patient for medical treatment, the tail end of the guide wire was rough and entered the blood vessel, and the catheter sheath was pulled out to puncture the blood vessel, resulting in failure of the puncture.Immediately separate the catheter sheath and stabilize the guide wire.Did not affect the patient.